MAUDE Adverse Event Report: OSSUR HF RHEO KNEE 3; PROSTHETIC KNEE

OSSUR HF RHEO KNEE 3; PROSTHETIC KNEE
Model Number RKN130003
Health Effect - Clinical Codes Fall (1848); Rupture (2208)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient fell and suffered a ruptured patella tendon.
 
Event or Problem Description
The patient was walking in a medical facility for an appointment when he fell.He ruptured his contralateral patella tendon.He had surgery to repair the tendon about 4-5 days after the fall.He is doing fine now.

Brand Name
RHEO KNEE 3
Common Device Name
PROSTHETIC KNEE
Manufacturer (Section D)
OSSUR HF
grjothals 1-5
reykjavik, 110
IC  110
MDR Report Key8288246
Report Number3003764610-2019-00003
Device Sequence Number1991810
Product Code ISW
UDI-Device Identifier05690967595418
UDI-Public05690967595418
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRKN130003
Device Catalogue NumberRKN130003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2018
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;